Strongly determined types and G-compactness

Tom 191 / 2006

A. A. Ivanov Fundamenta Mathematicae 191 (2006), 227-247 MSC: Primary 03C45. DOI: 10.4064/fm191-3-3

Streszczenie

We study connections between G-compactness and existence of strongly determined types.

Autorzy

  • A. A. IvanovInstitute of Mathematics
    Wroc/law University
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek